FREE Shipping and 100% Satisfaction Guaranteed!

Motrin Ibuprofen Caplets

Stock #JOJ048101
$18.81 / 100 / Box
  • 1 + $18.81 BX

Add to Cart
SUBTOTAL

For Fever, Common Cold, Headache, Backache, Muscular Pain, Arthritis, Toothache - 100 / Box

  • Active ingredient provides powerful pain relief
  • Capsule-shaped tablets also reduce fever caused by colds
  • Perfect for headaches, arthritis, toothaches, backaches and more
  • Designed for adults and children 12 years and older
Specs: Detailed Description:
Manufacturer Johnson & Johnson Consumer Inc.
Manufacturer Part Number 048101
Brand Name Motrin
Product Name Ibuprofen Caplets
Product Description

Ibuprofen tablets contain 200 mg of ibuprofen to provide powerful pain relief and help you get back to your day. Capsule-shaped tablets also temporarily reduce fever caused by the common cold. Pain reliever is perfect for alleviating pains from headaches, muscular aches, arthritis, toothache, backache and more. Ibuprofen tablets are designed for use by adults and children 12 years and over.

Packaged Quantity 100 / Box
Product Type Pain Reliever
Medicine Type Tablet
Potency 0.01 oz
Application/Usage
  • Fever
  • Common Cold
  • Headache
  • Backache
  • Muscular Pain
  • Arthritis
  • Toothache
Recycled No
Assembly Required No
Country of Origin United States
Significant Savings

Please call our Customer Care Center at 800.222.0510 or contact us to learn how volume purchase plans can result in significant savings for your firm. If you choose to purchase a quantity greater than shown, discounted pricing will be applied after this order is submitted and will be reflected on your invoice.